EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-48-2009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Synovitis (2094); Joint effusion (4849)
| Date of Event |
11/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2018.Approximately 4 years and 1 month after the initial procedure the patient had a left knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022.Diagnosis: polyethylene failure.When they encountered the effusion there was no purulence.There was a slight grayish-brown tinge to the synovium and the synovium was severely hypertrophic and did have plastic debris within the synovium.Polyethylene insert was removed.Posterior aspects of the polyethylene was fractured and the posterior lip anatomy of the polyethylene was also missing.There was no evidence of loosening.The patient was awoken and transferred to the recovery room in stable condition.
Additional Manufacturer Narrative
D10: concomitants: 5469549 02-010-03-0220 - logic cr femoral cem, left sz 2.5618302 200-02-29 - three peg patella 29mm.5602896 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.Pending investigation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.